# SDR SWIA202054402

- Difficulty date: October 18, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON RBL 9.00 IS CORRODED BETWEEN FS 409.00+128 TO FS 559.00.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED SEAT TRACK ON RBL 9.00 BETWEEN FS 409.00+128 TO FS 559.00, IAW CRJ200 AMM.  REFERENCE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
